# SDR COMA2010022250044

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 34,010 hours, 29,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 34,010 hours, 29,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FS 621.00 BULKHEAD ABOVE AFT CARGO DOOR TRACK.  REPAIRED AFT PRESSURE BULKHEAD AT FS 621.00 ABOVE AFT CARGO DOOR TRACK IAW REO 601R-53-61-1541.
